# SDR SWAA982600

- Difficulty date: October 21, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: 082SW
- Make and model: Boeing 737-2H4
- Aircraft serial: 22731
- System (JASC): 2612 · Fire Detection
- Part: Connector
- Part number: D1098
- Condition: Shorted
- Location: Nr 2 Engine
- Stage of operation: CR
- Nature of condition: N
- Precautionary procedure: E, F

## Discrepancy

INFLIGHT SHUTDOWN DUE TO NR 2 FIRE BLINKED A FEW TIMES WITH BELL, THEN STAYED ON.  ALL OTHER INDICATIONS NORMAL.  CHECK LIST WAS ACCOMPLISHED, BOTH BOTTLES FIRED, LIGHT REMAINED ILLUMINATED FOR REST OF FLIGHT.  NOTHING NOTED ON INSTRUMENTS OR VISUALLY.  SUSPECT FALSE FIRE WARNING.  AIRCRAFT MADE AN UNEVENTFUL LANDING.  FOUND CONECTOR D1098 SHORT TO GROUND. REMOVED AND REPLACED CONECTOR D1098 PER BOEING MM.  REMOVED AND REPLACED 1 AND 2 FIRE BOTTLES PER BOEING MM.  RAN ENG FOR 20 MINUTES, OP CK OK.
